Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Certain continuous deformations of surfaces applicable to the quadrics


Author: Luther Pfahler Eisenhart
Journal: Trans. Amer. Math. Soc. 14 (1913), 365-402
MSC: Primary 53A05
MathSciNet review: 1500953
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500953-4
PII: S 0002-9947(1913)1500953-4
Article copyright: © Copyright 1913 American Mathematical Society